RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2009, Volume 89, Issue 3, Pages 121–126 (Mi jetpl348)  

This article is cited in 2 scientific papers (total in 2 papers)

GRAVITY, ASTROPHYSICS

Curvature-corrected dilatonic black holes and black hole – string transition

D. V. Gal'tsov, E. A. Davydov

Department of Theoretical Physics, Moscow State University

Abstract: We investigate extremal charged black hole solutions in the four-dimensional string frame Gauss–Bonnet gravity with the Maxwell field and the dilaton. Without curvature corrections, the extremal electrically charged dilatonic black holes have singular horizon and zero Bekenstein entropy. When the Gauss-Bonnet term is switched on, the horizon radius expands to a finite value provided curvature corrections are strong enough. Below a certain threshold value of the Gauss-Bonnet coupling the extremal black hole solutions cease to exist. Since decreasing Gauss-Bonnet coupling corresponds to decreasing string coupling $g_s$, the situation can tentatively be interpreted as classical indication on the black hole – string transition. Previously the extremal dilaton black holes were studied in the Einstein-frame version of the Gauss–Bonnet gravity. Here we work in the string frame version of the theory with the $S$-duality symmetric dilaton function as required by the heterotic string theory.

Full text: PDF file (968 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2009, 89:3, 102–107

Bibliographic databases:

PACS: 04.20.Jb
Received: 25.12.2008
Language: English

Citation: D. V. Gal'tsov, E. A. Davydov, “Curvature-corrected dilatonic black holes and black hole – string transition”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:3 (2009), 121–126; JETP Letters, 89:3 (2009), 102–107

Citation in format AMSBIB
\Bibitem{GalDav09}
\by D.~V.~Gal'tsov, E.~A.~Davydov
\paper Curvature-corrected dilatonic black holes and black hole -- string transition
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2009
\vol 89
\issue 3
\pages 121--126
\mathnet{http://mi.mathnet.ru/jetpl348}
\transl
\jour JETP Letters
\yr 2009
\vol 89
\issue 3
\pages 102--107
\crossref{https://doi.org/10.1134/S0021364009030023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264923100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-64349122674}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl348
  • http://mi.mathnet.ru/eng/jetpl/v89/i3/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maeda K.-i., Ohta N., Sasagawa Yu., “Black hole solutions in string theory with Gauss-Bonnet curvature correction”, Physical Review D, 80:10 (2009), 104032  crossref  mathscinet  adsnasa  isi  elib  scopus
    2. Maeda K.-i., Ohta N., Sasagawa Yu., “AdS black hole solutions in dilatonic Einstein-Gauss-Bonnet gravity”, Phys Rev D, 83:4 (2011), 044051  crossref  adsnasa  isi  elib  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:103
    Full text:31
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019